# SDR FDEA2020022870402

- Difficulty date: February 27, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA7082505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO - SEAT TRACK STATION 6-0 TO   STATION 6-100 , X = -47.5 RIGHT HAND SIDE (REPLACEMENT) . EXISTING REPAIR AT MAIN DECK CARGO - SEAT TRACK AT STATION 6-0 TO STATION 6-100   EVALUATED AND FOUND SEAT TRACK CROWN AREA AT STATION 6-6 AND 6-10 CHIPPED OFF.   MAIN DECK CARGO - SEAT TRACK STATION 6-0/1129 TO STATION 6-40 X=-47.5 CARRIED OUT   REPAIR BY SECTIONAL REPLACEMENT IN ACCORDANCE WITH SRM 53-00-52-2R FIGURE 201   REPAIR 1. EO # 1-5100-7-5001B6 PART1 TITLE:"STRUCTURES- REPAIR CATALOG - MD11- REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
